# SDR ASAA2019071730111

- Difficulty date: July 17, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 13,639 hours, 4,412 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE SWITCH DOES NOT ILLUMINATE WHEN OVERHEAT/FIRE POSITION IS SELECTED WITH THE TEST SWITCH. GROUNDED - YES. REMOVED & REPLACED FIRE DETECTION HARNESS, MW0326, REF AMM 26-11-02-400-802. ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST REF AMM 26-11-00-710-801. OPS CK GOOD. GROUND VERIFICATION SUCCESSFUL.
